# SDR CALA2025042104038

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 22,634 hours, 2,214 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOG POOP ON CARPET ROW 44 TO BACK GALLEY AC RT/LFT MX NOTED, NOTIFIED CLEANERS TO SANITIZE AREA. NO FOUL ODOR AT THIS TIME
